# SDR 29GA35632031814

- Difficulty date: March 18, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N356AG
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 30,914 hours, 34,201 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 7292604501
- Condition: Damaged
- Location: Nlg Uplock
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

GEAR UNSAFE IN FLIGHT WITH GEAR HANDLE IN UP AND DOWN POSITIONS.  RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  REPLACED NOSE UPLOCK SWITCH HARNESS OPS CHECK GOOD.
